advertisement
Question
Posted by: k | 2009/11/19

BP medication making me feel tired

I have been very tired and weak for the last month. I have high bp and i am on medication. My bp is fine and my sugar is fine(4.4 in morning of fasting) I thought it was diabetes, as my dad had diabetes. I am also lightheaded and sometimes shaky. I feel so tired that I am going to bed earlier and still feel tired. My mouth is also dry. My head aslo feels " muggy" . What do u suggest?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear K
there are many causes of tiredness - one should always start with a good medical check up - look at thyroid functions, iron levels, full blood count and exclude underlying viral infection. Also have your urine tested for infection.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/19

Dear K
there are many causes of tiredness - one should always start with a good medical check up - look at thyroid functions, iron levels, full blood count and exclude underlying viral infection. Also have your urine tested for infection.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement